English

Frédéric  Rochon

Professeur
Chaire de Recherche du Canada en géométrie et topologie des variétés

Département de Mathématiques
Université du Québec à Montréal
C.P. 8888, Succ. Centre-Ville
Montréal (Québec) H3C 3P8, Canada

Bureau:  PK-5235
Téléphone:  (514) 987-3000 poste 5126
Courriel:  rochon.frederic « à » uqam.ca


Enseignement

Automne 2014: MAT7213: Équartions aux dérivées partielles



Publications

The moduli space of asymptotically cylindrical Calabi-Yau manifolds (avec Ronan J. Conlon et Rafe Mazzeo)
pré-publication.

Hodge cohomology of iterated fibred cusp metrics on Witt spaces (avec Eugénie Hunscicker)
pré-publication.

Pseudodifferential operators on manifolds with fibred corners (avec Claire Debord et Jean-Marie Lescure)
pré-publication.

Polyhomogénéité des métriques asymptotiquement hyperboliques complexes le long du flot de Ricci
à paraître dans le Journal of Geometric Analysis.

Hodge cohomology of some foliated boundary and foliated cusp metrics (avec Jesse Gell-Redman)
à paraître dans Mathematische Nachrichten.

Compactness of relatively isospectral sets of surfaces via conformal surgeries (avec Pierre Albin et Clara Aldana)
à paraître dans le Journal of Geometric Analysis.

Some index formulae on the moduli space of stable parabolic vector bundles (avec Pierre Albin)
J. Aust. Math. Soc. 94 (2013), 1-37.

Ricci flow and the determinant of the Laplacian on non-compact surfaces (avec Pierre Albin et Clara Aldana)
Comm. Partial Differential Equations 38 (2013), 711-749.

Asymptotics of complete Kähler metrics of finite volume on quasiprojective manifolds (avec Zhou Zhang)
Adv. Math., 235 (2012), 2892-2952.

Pseudodifferential operators on manifolds with foliated boundaries
Journal of Functional Analysis 262 (2012), 1309-1362

On the uniqueness of certain families of holomorphic disks
Trans. Amer. Math. Soc., 363 (2011), no.2, 633-657.

Eta forms and the odd pseudodifferential families index (avec Richard Melrose)
Surveys in Differential Geometry, 15 (2010), 279-322.

A local families index formula for d-bar operators on punctured Riemann surfaces (avec Pierre Albin)
Comm. Math. Phys. 289 (2009), no.2, 483-527.

Families index for manifolds with hyperbolic cusp singularities (avec Pierre Albin)
Int. Math. Res. Not. IMRN 2009, no. 4, 625--697.

Sur la topologie des opérateurs pseudodifférentiels inversibles d'ordre 0
Annales de l'institut Fourier, 58 no. 1 (2008), 29-62

Boundaries, eta invariant and the determinant bundle (avec Richard Melrose)
C*-algebras and elliptic theory II 2006, Trends in Math, Birkhauser,149-181.

Periodicity and the determinant bundle (avec Richard Melrose)
Comm. Math. Phys. 274 (2007), no.1, 141-186.

Index in K-theory for Families of Fibred Cusp Operators (avec Richard Melrose)
K-theory 37 (2006), 25-104.

Bott Periodicity for Fibred Cusp Operators
J. Geom. Anal. 15 (2005), no. 4, 685--722.

Families Index for Pseudodifferential Operators on Manifolds with Boundary (avec Richard Melrose)
Int. Math. Res. Not. 2004, no. 22, 1115--1141.

Rigidity of Hamiltonian Actions
Canad. Math. Bull. 46 (2003), no. 2, 277--290.



Liens

Conférence au CRM du 23 au 27 juillet 2012: Les invariants spectraux des espaces singuliers et non compacts

CIRGET

L'Officiel des Mathématiques de Montréal

Mon frère Étienne

Mon frère Xavier